×

Found 2,102 Documents (Results 1–100)

100
MathJax

Propagation of electromagnetic waves in cholesteric liquid crystals. (English. Russian original) Zbl 07514160

Russ. Phys. J. 64, No. 8, 1391-1399 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 64, No. 8, 9-15 (2021).
MSC:  81-XX
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness and existence theorems for solving problems of scattering electromagnetic waves by anisotropic bodies. (English. Russian original) Zbl 07424696

Dokl. Math. 103, No. 1, 50-53 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 59-63 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Numerical study of propagation of nonlinear coupled surface and leaky electromagnetic waves in a circular cylindrical metal-dielectric waveguide. (English. Russian original) Zbl 1478.78066

Comput. Math. Math. Phys. 61, No. 8, 1353-1363 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 8, 1378-1389 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Perturbation method in the theory of propagation of two-frequency electromagnetic waves in a nonlinear waveguide. I: TE-TE waves. (English. Russian original) Zbl 1460.78010

Comput. Math. Math. Phys. 61, No. 1, 103-117 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 1, 108-123 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness and existence theorems for the problems of electromagnetic-wave scattering by three-dimensional anisotropic bodies in differential and integral formulations. (English. Russian original) Zbl 1462.35379

Comput. Math. Math. Phys. 61, No. 1, 80-89 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 1, 85-94 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Bicompact finite-difference scheme for Maxwell’s equations in layered media. (English. Russian original) Zbl 07424584

Dokl. Math. 101, No. 3, 185-188 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 492, 15-19 (2020).
MSC:  65-XX 76-XX
PDF BibTeX XML Cite
Full Text: DOI

Finite element methods for Maxwell’s equations. (English) Zbl 1478.65130

Brenner, Susanne C. (ed.) et al., 75 years of mathematics of computation. Symposium celebrating 75 years of mathematics of computation, Institute for Computational and Experimental Research in Mathematics, ICERM, Providence, RI, USA, November 1–3, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 754, 159-176 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software